Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 15, Pages 2497-2510
http://dx.doi.org/10.1155/IJMMS.2005.2497

On heat transfer to pulsatile flow of a two-phase fluid

1Department of Mathematics, Jadavpur University, Calcutta 700032, India
2Department of Mathematics, Behala College, Calcutta 700060, India

Received 10 July 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. K. Ghosh and S. P. Chakraborty, “On heat transfer to pulsatile flow of a two-phase fluid,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 15, pp. 2497-2510, 2005. https://doi.org/10.1155/IJMMS.2005.2497.